# SDR DALA2023070505415

- Difficulty date: July 5, 2023
- Submitted: July 5, 2023
- Operation: Air carrier
- Aircraft: N318NB
- Make and model: Airbus A319-114
- Aircraft serial: 1325
- Aircraft time: 61,241 hours, 32,252 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3118 CORROSION STRINGER 43L BTW FR55 AND FR 56 IN AFT CARGO COMPARTMENT. CORRECTIVE ACTION: REWORKED AREA OF STRINGER 43L BTW FR55 AND FR 56 IN AFT CARGO COMPARTMENT, AS PER A319 SRM 51-74-00. (2849933)
